MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1010C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro code selection that applies to the indication of this device - .Additional suspect medical device components involved in the event: product family: scs-paddle leads, upn: m365sc8216700, model: sc-8216-70, serial: (b)(6), batch: 17514207, udi:(b)(4).
 
Event or Problem Description
It was reported that these spinal cord stimulation (scs) implantable pulse generator (ipg) and lead were replaced due to an unknown reason.The location of the devices is unknown.No additional adverse patient effects were reported.

Brand Name
PRECISION?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22162604
Report Number3006630150-2025-04038
Device Sequence Number18353406
Product Code LGW
UDI-Device Identifier08714729821519
UDI-Public(01)08714729821519(17)161029(10)249938
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/29/2016
Device Model NumberSC-1010C
Device Catalogue NumberSC-1010C
Device Lot Number249938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/07/2025
Date Device Manufactured10/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale